RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1975, Volume 98(140), Number 2(10), Pages 185–206 (Mi msb3705)  

This article is cited in 1 scientific paper (total in 1 paper)

Wall groups of finite groups and $\Pi$-signatures of manifolds

G. A. Kats


Abstract: This article contains the evaluation of the image of the natural homomorphism $\chi$ from the even-dimensional Wall group $L_{2k}(\Pi)$ into the ring of complex representations of a finite group $\Pi$. The computations are carried out for finite groups acting freely and linearly on spheres, by means of a differential-topological interpretation of $\chi$; the Atiyah–Singer invariant is utilized as a tool.
Bibliography: 8 titles.

Full text: PDF file (2429 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1975, 27:2, 163–181

Bibliographic databases:

UDC: 513.836
MSC: 57D99, 57E25
Received: 19.06.1974

Citation: G. A. Kats, “Wall groups of finite groups and $\Pi$-signatures of manifolds”, Mat. Sb. (N.S.), 98(140):2(10) (1975), 185–206; Math. USSR-Sb., 27:2 (1975), 163–181

Citation in format AMSBIB
\Bibitem{Kat75}
\by G.~A.~Kats
\paper Wall groups of finite groups and $\Pi$-signatures of manifolds
\jour Mat. Sb. (N.S.)
\yr 1975
\vol 98(140)
\issue 2(10)
\pages 185--206
\mathnet{http://mi.mathnet.ru/msb3705}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=410767}
\zmath{https://zbmath.org/?q=an:0332.57022}
\transl
\jour Math. USSR-Sb.
\yr 1975
\vol 27
\issue 2
\pages 163--181
\crossref{https://doi.org/10.1070/SM1975v027n02ABEH002507}


Linking options:
  • http://mi.mathnet.ru/eng/msb3705
  • http://mi.mathnet.ru/eng/msb/v140/i2/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Kats, “On obstacles to equivariant reconstructions”, Russian Math. Surveys, 33:5 (1978), 193–194  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:96
    Full text:39
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019